MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD UD 27IN 5-0 S/A FS-2; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD UD 27IN 5-0 S/A FS-2; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J421H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device pc6573 batch number, and no non-conformances were identified.Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please confirm the lot number of pc6573 and product code of j421h were involved in this single procedure.Did the suture or the needle break during the procedure? procedure name, initial procedure date, device return status?.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure on (b)(6) 2020 and suture was used.During the procedure, the device broke while suturing the patient's mouth.There was no patient injury reported and the procedure was able to be completed.Additional information has been requested.

Brand Name
VCL CT BRD UD 27IN 5-0 S/A FS-2
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10120127
Report Number2210968-2020-04340
Device Sequence Number2153175
Product Code GAM
UDI-Device Identifier10705031039711
UDI-Public10705031039711
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberJ421H
Device Catalogue NumberJ421H
Device Lot NumberPC6573
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2020
Initial Report FDA Received Date06/04/2020
Patient Sequence Number1